# SDR HEEA966782

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 2020H9
- Condition: Oil Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER HYDRAULIC FLUID DARK, UNABLE TO SEE PIN.
